Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have fine hair, taking Radiance H and Androanagen. Anything else to take to boost hair growth?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
I am a female 37 years old . I have very fine hair since i was a kid. I was prescribed to take 1 capsule of every morning of Radiance H and one tablet of Androanagen Every night. I dont think its helped me at all and its been a year i have taken them.
Some one told me to change it to biotin Essvit
Is there anything else i should take to boost hair growth
last year the doctor did all my tests ( hormonal as well as all blood test ) all was normal
I know i wont get a thick XXXXXXX of hair but at least i hope to get some more hair
please let me know your views
Posted Sun, 30 Sep 2012 in Hair Loss
Answered by Dr. Sudarshan 2 hours later
Hi dear N,

Thanks for writing in .

Hair growth is under genetic , hormonal and environmental factors.

Most common cause of thining of hair and loss of hair is either thyroid disease or androgenetic alopecia.

Androgenetic alopecia fits in your case if thyroid disease is ruled out by blood test.
Was your thyroid test was normal?

Also do you have generalised thining or central parting is thinned.

Androanagen is better for you.
Minofidil lotion and saw palmetto lotion can also be useful
in your case.

Also if your family is complete you can be started on finasteride.

Mesotherapy, dermaroller ,platelet XXXXXXX plasma are a new and promising procedures.

You can discuss these option with your dermatologist.

Hope this helps.

I will be available to any further queries.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor